# SDR CA090702009

- Difficulty date: June 28, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 27,318 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006307
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) MEDIVAC TRIP , 14 MINUTES AFTER TAKEOFF RT HYD LOW PRESSURE WARNING LIGHT ILLUMINATED. VECTORS BACK TO AIRPORT WERE OBTAINED AND EMERGENCY CHECKLIST WAS CONSULTED. 24 MINUTES AFTER TAKEOFF LT HYD LOW PRESSURE WARNING LIGHT ILLUMINATED AND PRESSURE GUAGE WAS FLUCTUATING FROM 0 TO 500 PSI . ATC WAS MADE AWARE OF THIS AND EMERGENCY WAS DECLARED. LANDING GEAR WAS MANUALLY DEPLOYED. UNEVENTFUL LANDING AND TAXI IN TO THE RAMP.   MX REPLACED THE 27-81006-307 HYD LINE AND PERFORMED A LOSS OF HYD INSP.  THE LINE FOUND WAS SPLIT AT THE BEND RADIUS NEAR THE B-NUT.  THIS LINE IS LOCATED IN THE RT ENG NACELLE BETWEEN THE INNER AND OUTER SKINS AT THE HYD SHUTOFF VALVE.  THE LINE IS DIFFICULT TO SEE THROUGH THE INSP PANELS PROVIDED.  NO DAMAGE TO THE LINE IS APPARENT WHERE THE SPLIT OCCURED. THE LINE IS LOCATED ON OUTPUT SIDE OF THE HYD PUMP AND UPSTREAM OF THE HYD SHUTOFF AND THEREFORE MOVEMENT OF THE HYD SHUTOFF VALVE TO THE CLOSED POSITION WOULD NOT HAVE PREVENTED A FULL LOSS OF HYD.  MX REPLACED THE LINE AND RETURNED THE ACFT TO SERVICE.
